# SDR SWIA202053549

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ATTACHING ANGLE AT FS 280.00, LEFT OF RBL 9 POSSIBLE CRACK ON UPPER CORNER.  C-CHECK RO 10/20/2020.  CLIP ANGLE CRACKED, AT FS 280.00, LEFT OF RBL 9 REMOVED AND NEW CLIP ANGLE INSTALLED P/N 601R31113-58, REF CRJ-200 SRM AND DWG.
